Thyroid Cancer / Nodules & Hyperthyroidism Expert Forum
Hair Loss
About This Forum:

Questions in the Thyroid forum are answered by Mark Lupo, MD. Topics covered include Goiter, Graves Disease, Hyperthyroid, Parathyroid/Calcium Problems, Thyroid Cancer, Thyroid Nodules/Cysts, Thyroiditis, Thyroid & Pregnancy, Thyroid Stimulating Hormone (TSH), Thyroid Tests, and Thyroid Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Hair Loss

I have Hypothyroidism for past 2 years and have been on Levothyroxine (now 112mcg). I am suffering from severe hair loss for past 6 months and i don't know when it will get better. My question is "will it help if i change my medication to synthroid?"
I have started taking multivitamin, will that help?
My TSH level is 2.0. My endo asked me to visit her after 1 year.
Please I am upset and worry about this all the time, it will help me if you answer this question.
97953_tn?1193367871
Changing brands is sometimes helpful.  It may not be thyroid related.  Biotin 5000mcg/day (over-the-counter supplement) can help.  Dermatology evaluation may also help determine if it is another cause.
Blank
Continue discussion Blank
This Forum's Experts
97953_tn?1193367871
Mark Lupo, M.D.Blank
Thyroid & Endocrine Center of Florida
Sarasota, FL
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank